Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Nilpotency degree of cohomology rings in characteristic two


Authors: George S. Avrunin and Jon F. Carlson
Journal: Proc. Amer. Math. Soc. 118 (1993), 339-343
MSC: Primary 20J06
MathSciNet review: 1129871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we consider the cohomology ring of a finite $ 2$-group with coefficients in a field of characteristic two. We show that, for any positive integer $ n$, there exists a $ 2$-group whose cohomology ring has elements of nilpotency degree $ n + 1$ and all smaller degrees.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20J06

Retrieve articles in all journals with MSC: 20J06


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1129871-7
PII: S 0002-9939(1993)1129871-7
Article copyright: © Copyright 1993 American Mathematical Society